Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 91, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 5, 2007, 8:49 PM CDT for Clark County, Ford County, Kansas. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 8:49 PM CDT (01:49 UTC)
- Expired
- May 5, 2007, 9:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Clark County, KS, Ford County, KS
The radar
The Dodge City radar (KDDC), 41 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 9:03 PM CDT | HAIL 1 | 5 N Bucklin, KS | |
| May 5, 9:23 PM CDT | HAIL 1 | 12 N Bucklin, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 12:15 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1826 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 060150 SVRDDC KSC025-057-060230- /O.NEW.KDDC.SV.W.0091.070506T0149Z-070506T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 849 PM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CLARK COUNTY IN SOUTHWEST KANSAS. SOUTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS. * UNTIL 930 PM CDT * AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF CLARK STATE LAKE...AND MOVING NORTHEAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL AND VERY HEAVY RAINFALL. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS WARNING CONTINUES THE PREVIOUS WARNING ISSUED FOR NORTHEASTERN CLARK AND EASTERN FORD COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHWESTERN KANSAS. LAT...LON 3735 10006 3701 10007 3747 9956 3785 9957 $$ GERARD
2 follow-up statements
000 WWUS53 KDDC 060224 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 923 PM CDT SAT MAY 5 2007 KSC047-145-185-060230- /O.CON.KDDC.TO.W.0054.000000T0000Z-070506T0230Z/ PAWNEE KS-STAFFORD KS-EDWARDS KS- 923 PM CDT SAT MAY 5 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EAST CENTRAL EDWARDS...EXTREME SOUTHWESTERN STAFFORD AND SOUTHEASTERN PAWNEE COUNTIES... AT 918 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS AREA OF ROTATION WAS LOCATED 3 MILES EAST OF BELPRE...MOVING NORTH AT 40 MPH. AT 920 PM...70 TO 80 MPH WINDS WERE REPORTED IN BELPRE IN THE REAR FLANK DOWNDRAFT FROM THE STORM. * LOCATIONS IMPACTED INCLUDE... BELPRE... RURAL RESIDENCES OF EASTERN EDWARDS...SOUTHEASTERN PAWNEE AND SOUTHWESTERN STAFFORD COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR SOUTHWESTERN KANSAS. LAT...LON 3782 9917 3781 9902 3807 9895 3809 9908 $$ LACY
000 WWUS53 KDDC 060231 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 932 PM CDT SAT MAY 5 2007 KSC025-057-060242- /O.EXP.KDDC.SV.W.0091.000000T0000Z-070506T0230Z/ FORD KS-CLARK KS- 932 PM CDT SAT MAY 5 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLARK AND SOUTHEASTERN FORD COUNTIES EXPIRES AT 930 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR SOUTHWESTERN KANSAS. LAT...LON 3735 10006 3701 10007 3747 9956 3785 9957 $$ 18
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 1:39 PM CDT, 7 hours 10 minutes earlier.
Area forecast discussion, May 5, 1:39 PM CDT, 7 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 139 PM CDT SAT MAY 5 2007 .DISCUSSION... DAYS 1-2... A VERY BUSY DAY WITH SEVERE WEATHER ALREADY ONGOING, SO DISCUSSION WILL BE BRIEF TODAY. SURFACE ANALYSIS AT 17Z SHOWS WHAT IS NOW A WELL DEFINED DRYLINE THAT STRETCHES FROM NORTH TO SOUTH BETWEEN GARDEN CITY AND DODGE CITY. EARLIER THIS MORNING THERE WERE 2 DRYLINES BUT THEY HAVE NOW MERGED. STORMS ARE ALREADY DEVELOPING IN A WEAKLY CAPPED VERY UNSTABLE ENVIRONMENT OVER SOUTHWEST KANSAS. THE HAVILAND PROFILER SHOWS 70 KTS OF FLOW AT 500MB OUT OF THE SOUTHWEST AND A 40KT WIND OUT OF THE SOUTH AT 850MB. THE 12Z SOUNDING WAS A CLASSIC LOADED GUN SOUNDING WITH A DEEP LAYER OF MOISTURE AND VERY STEEP LAPSE RATES JUST ABOVE A WEAK CAP. TEMPERATURES IN THE 700-500MB LAYER SHOULD CONTINUE TO COOL AS THE UPPER TROUGH GRADUALLY SHIFTS EAST AND THIS IS ALSO CONTRIBUTING TO A REMOVAL OF THE CAP SO EARLY IN THE DAY. SEVERAL PIECES OF ENERGY ARE ROTATING AROUND THE BASE OF THE LONGWAVE TROUGH. THE FIRST PIECE IS EJECTING RAPIDLY NORTHEAST INTO SOUTHWEST NEBRASKA WITH ANOTHER TRAILING PIECE OF ENERGY MOVING EAST ACROSS NORTHERN NEW MEXICO. THE SHORT TERM MODELS AGREE THAT THE DRYLINE SHOULD RETREAT BACK TO THE WEST LATER ON THIS AFTERNOON AND INTO THE EVENING. STORMS COULD FIRE ALONG THIS DRYLINE AT ANY TIME, ESPECIALLY AS THE SECOND PIECE OF ENERGY EJECTS OUT INTO THE HIGH PLAINS. DID NOT MAKE MUCH ADJUSTMENT TO POPS BUT DID BACK THE HIGHER POPS WEST SOME. THE SURFACE COLD FRONT SHOULD BEGIN TO MAKE SOME EASTWARD PROGRESS INTO WESTERN KANSAS ON SUNDAY AS THAT SECOND JET STREAK/VORT MAX EJECTS NORTHEAST ACROSS THE PLAINS TONIGHT. ANOTHER ROUND OF STORMS IS LIKELY FOR SOUTHWEST KANSAS NEAR AND AHEAD OF THE FRONT WHICH WILL LIE ACROSS CENTRAL PORTIONS OF THE CWA. THE THREAT FOR TORNADOES IS NOT AS CERTAIN AS IN EARLIER DAYS AS UNCERTAINTIES EXIST REGARDING CONVECTIVE MODE (POSSIBLY MORE LINEAR) AND AIRMASS INSTABILITY WITH CONVECTIVE DEBRIS TENDING TO KEEP THINGS COOLER. HOWEVER, WILL CONTINUE TO MENTION SEVERE IN THE GRIDS. THE FRONT FINALLY SLIDES TO THE SOUTH AND EAST ON MONDAY WITH THE BEST CHCS FOR STORMS FINALLY BEING OUT OF MY CWA. HOWEVER, AS THE MAIN TROUGH LIFTS OUT TOWARD MONDAY NIGHT AND TUESDAY, THIS SHOULD ENHANCE LIFT NORTH OF THE FRONTAL BOUNDARY AND GENERATE PRECIP WITH THE BEST CHCS BEING OVER MY SOUTHEASTERN COUNTIES. THE UKMET IS THE LEAST AGGRESSIVE WITH THE PRECIP UNTIL ABOUT MONDAY NIGHT SO I KEPT POPS A BIT LOWER FOR MONDAY AS COOLER MORE STABLE AIR MAKES ITS WAY INTO WESTERN KANSAS. LACY DAYS 3-7... NO CHANGES MADE TO THE EXTENDED FORECAST. POPULATED DAYS 7-8 WITH HPC GUIDANCE. TOO MUCH GOING ON WITH THE PRESENT WEATHER TO DEVOTE MUCH EFFORT INTO THE EXTENDED. BURKE && .AVIATION... ICT DOING AVIATION BACK UP FOR DDC. && .PRELIMINARY POINT TEMPS/POPS... DDC 63 72 55 71 / 70 60 50 30 GCK 57 68 51 70 / 50 50 40 20 EHA 53 65 50 68 / 20 40 30 20 LBL 58 69 51 70 / 40 50 40 30 HYS 65 73 56 73 / 70 70 60 20 P28 68 77 60 74 / 70 70 60 40 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ030-031-043>046- 062>066-075>081-085>090. && FN27/12/99
Hazardous weather outlook, May 5, 3:20 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 320 PM CDT SAT MAY 5 2007 KSZ030-031-043>046-063>066-076>081-086>090-052200- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRAY-HASKELL- HODGEMAN-KIOWA-LANE-MEADE-NESS-PAWNEE-PRATT-RUSH-SCOTT-SEWARD- STAFFORD-TREGO- 320 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ...TORNADO WATCH IN EFFECT UNTIL 10 PM CDT... ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT... A DRYLINE IS NEARLY STATIONARY ALONG A LINE FROM TREGO CENTER TO DODGE CITY TO AROUND 8 MILES WEST OF ENGLEWOOD THIS AFTERNOON. STORMS HAVE DEVELOPED AND WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THIS BOUNDARY FOR THE REMAINDER OF THE AFTERNOON. LARGE HAIL, DAMAGING WINDS, AND ISOLATED STRONG TORNADOES WILL BE THE PRIMARY HAZARDS. THE DRYLINE IS FORECAST TO RETREAT WESTWARD THIS EVENING AND WILL EXTEND ALONG A LINE FROM SCOTT CITY TO GARDEN CITY TO LIBERAL THIS EVENING. THE THREAT FOR LARGE HAIL, DAMAGING WINDS, AND ISOLATED TORNADOES WILL EXPAND WEST TO INCLUDE THE GARDEN CITY, SCOTT CITY, AND LIBERAL AREAS THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY ANOTHER RISK OF STRONG TO SEVERE THUNDERSTORMS IS PROBABLE AGAIN SUNDAY AND SUNDAY NIGHT AS A COLD FRONT ADVANCES INTO WESTERN KANSAS. THE PRIMARY HAZARDS ARE LARGE HAIL, DAMAGING WINDS, AND A FEW ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED THIS AFTERNOON AND TONIGHT FOR SEVERE WEATHER SPOTTING AND REPORTS ALONG AND EAST OF A SCOTT CITY TO GARDEN CITY TO LIBERAL LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ062-075-085-052200- GRANT-KEARNY-STEVENS- 320 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT... THE DRYLINE SHOULD FOR THE MOST PART STAY EAST OF GRANT, KEARNY, AND STEVENS COUNTIES THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM DEVELOPMENT SHOULD THEREFORE BE EAST OF THIS AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT ON SUNDAY WHICH SHOULD MOVE EAST OF GRANT, KEARNY, AND STEVENS COUNTIES BY AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED ALONG AND WEST OF A LAKIN TO HUGOTON LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ061-074-084-052200- HAMILTON-MORTON-STANTON- 320 PM CDT (220 PM MDT) SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY MORNING ALONG A COLD FRONT AS IT ADVANCES EAST INTO WESTERN KANSAS. BY AFTERNOON, THE FRONT SHOULD BE EAST OF HAMILTON, MORTON, AND STANTON COUNTIES. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT ACROSS HAMILTON, MORTON, AND STANTON COUNTIES. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC LACY
In the hours before
Local storm report, May 5, 8:10 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
810 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TORNADO HOPEWELL 37.80N 98.98W
05/05/2007 PRATT KS EMERGENCY MNGR
DAMAGE REPORTED FROM PRATT COUNTY EM JUST EAST OF
HOPEWELL. DAMAGE EXTENT UNCLEAR
&&
UMSCHEIDLocal storm report, May 5, 8:11 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TORNADO 2 SE MACKSVILLE 37.94N 98.94W
05/05/2007 STAFFORD KS STORM CHASER
ESTIMATED LOCATION.
&&
GERARDLocal storm report, May 5, 8:15 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
815 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TORNADO 1 N HOPEWELL 37.81N 98.98W
05/05/2007 STAFFORD KS EMERGENCY MNGR
EXTENSIVE TREE DAMAGE AND ROOF BLOWN OFF A HOUSE. ROADS
NEARLY IMPASSABLE DUE TO TREE DAMAGE. TIME ESTIMATE OF
TORNADO PASSAGE.
&&
UMSCHEIDLocal storm report, May 5, 8:19 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
819 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO 6 N DILLWYN 38.06N 98.87W
05/05/2007 STAFFORD KS EMERGENCY MNGR
TWO TORNADOES ON GROUND AT THE SAME TIME. LARGE WEDGE
TORNADO 6 MILES NORTH OF DILLWYN...ANOTHER MULTI VORTEX
TORNADO WAS SPOTTED ABOUT HALF MILE EAST OF THE WEDGE
TORNADO. INDICATIONS FROM STAFFORD COUNTY EM ARE THAT THE
WEDGE TORNADO MISSED MACKSVILLE JUST TO THE
EAST...HOWEVER THIS TORNADO CAUSED SIGNIFICANT DAMAGE TO
AT LEAST ONE RESIDENCE
&&
UMSCHEIDLocal storm report, May 5, 8:37 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
837 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TORNADO 3 NW ST. JOHN 38.03N 98.80W
05/05/2007 STAFFORD KS STORM CHASER
TWO LARGE WEDGE TORNADOES APPARENTLY ON THE GROUND AT THE
SAME TIME ABOUT 3 MILES NORTHWEST OF SAINT JOHN. STORM
CHASER REPORTS.
&&
UMSCHEIDLocal storm report, May 5, 8:40 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
840 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TORNADO 2 W GREENSBURG 37.61N 99.33W
05/05/2007 KIOWA KS EMERGENCY MNGR
TORNADO ON THE GROUND MOVING EAST.
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:00 PM CDT | Tornado Warning | DDC | Kiowa | 45 min |
| May 5, 7:09 PM CDT | Tornado Warning | DDC | Kiowa | 36 min |
| May 5, 7:14 PM CDT | Tornado Warning | DDC | Comanche | 16 min |
| May 5, 7:20 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 30 min |
| May 5, 7:22 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 38 min |
| May 5, 7:29 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pratt, Stafford | 5 min |
| May 5, 7:30 PM CDT | Tornado Warning | DDC | Edwards, Pratt, Stafford | 30 min |
| May 5, 7:31 PM CDT | Tornado Warning | DDC | Edwards, Pratt, Stafford | 29 min |
| May 5, 7:38 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 52 min |
| May 5, 7:57 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 33 min |
| May 5, 8:00 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 45 min |
| May 5, 8:27 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 38 min |
| May 5, 8:31 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 44 min |
| May 5, 8:37 PM CDT | Tornado Warning | DDC | Kiowa | 23 min |
| May 5, 8:40 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 50 min |
| May 5, 8:48 PM CDT | Tornado Warning | DDC | Edwards, Kiowa | 27 min |
| May 5, 9:01 PM CDT | Tornado Warning | DDC | Ford, Kiowa | 29 min |
| May 5, 9:10 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 20 min |
| May 5, 9:26 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 34 min |
| May 5, 9:28 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 32 min |
| May 5, 9:34 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 41 min |
| May 5, 9:45 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 45 min |
| May 5, 10:04 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 41 min |
| May 5, 10:16 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 44 min |
| May 5, 10:31 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa, Meade, Pawnee | 29 min |
| May 5, 11:00 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa, Meade, Pawnee | 45 min |
| May 6, 12:00 AM CDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 30 min |
| May 6, 4:53 AM CDT | Flood Watch | DDC | Clark, Comanche, Edwards, Ford, Kiowa, Pawnee and 2 more | 19 hr |
| May 6, 9:53 AM CDT | Special Weather Statement | DDC | Barber | 67 min |
| May 6, 10:48 AM CDT | Severe Thunderstorm Warning | DDC | Barber | 57 min |
| May 6, 11:42 AM CDT | Severe Thunderstorm Warning | DDC | Barber | 48 min |
| May 6, 12:43 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 47 min |
| May 6, 1:28 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 47 min |
| May 6, 1:33 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 42 min |
| May 6, 1:50 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 40 min |
| May 6, 2:06 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Rush | 39 min |
| May 6, 2:10 PM CDT | Special Weather Statement | DDC | Ellis | 50 min |
| May 6, 2:11 PM CDT | Special Weather Statement | DDC | Hodgeman | 49 min |
| May 6, 2:17 PM CDT | Special Weather Statement | DDC | Kiowa | 58 min |
| May 6, 2:19 PM CDT | Special Weather Statement | DDC | Clark | 56 min |
| May 6, 2:34 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa | 41 min |
| May 6, 2:54 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 29 min |
| May 6, 3:10 PM CDT | Tornado Warning | DDC | Comanche | 17 min |
| May 6, 4:13 PM CDT | Special Weather Statement | DDC | Stafford | 62 min |
| May 6, 4:17 PM CDT | Special Weather Statement | DDC | Barber | 58 min |
| May 6, 4:21 PM CDT | Tornado Warning | DDC | Barber | 24 min |
| May 6, 4:45 PM CDT | Tornado Warning | DDC | Barber | 30 min |
| May 6, 4:56 PM CDT | Tornado Warning | DDC | Pratt | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.